# SDR CALA2025093009424

- Difficulty date: September 27, 2025
- Submitted: October 1, 2025
- Operation: Air carrier
- Aircraft: N779UA
- Make and model: Boeing 777222
- Aircraft serial: 26941
- Aircraft time: 102,533 hours, 19,209 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Battery
- Part number: PC1604
- Condition: Discharged
- Location: Zone 800 Epas
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY POWER ASSIST SYSTEM (EPAS) 9 VOLT BACK-UP BATTERY INSTALLATION.  INSTALLED SLIDE SAFETY PINS (2EA) FOR MAINTENANCE INSTALLED SAFETY PINS AT DOOR L1 SLIDE.  REMOVED AND STORED DOOR SLIDE SAFETY PINS (2EA) FROM L1 DOOR SLIDE. C/W IDT, VERIFIED SLIDE SAFETY PINS ARE ROMOVED AND STOWED IN SLIDE POUCH AT L1 DOOR.
